RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kovrizhnykh, Ol'ga Olegovna

Statistics Math-Net.Ru
Total publications: 14
Scientific articles: 14

Number of views:
This page:272
Abstract pages:4258
Full texts:453
References:388
Associate professor
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person48099
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. A. R. Danilin, O. O. Kovrizhnykh, “Asymptotics of the solution to a singularly perturbed time-optimal control problem with two small parameters”, Trudy Inst. Mat. i Mekh. UrO RAN, 25:2 (2019),  88–101  mathnet  elib
2018
2. A. R. Danilin, O. O. Kovrizhnykh, “On a singularly perturbed time-optimal control problem with two small parameters”, Trudy Inst. Mat. i Mekh. UrO RAN, 24:2 (2018),  76–92  mathnet  elib
2017
3. A. R. Danilin, O. O. Kovrizhnykh, “Asymptotics of a solution to a singularly perturbed time-optimal control problem”, Trudy Inst. Mat. i Mekh. UrO RAN, 23:2 (2017),  67–76  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 303, suppl. 1 (2018), 60–69  isi
4. A. R. Danilin, S. V. Zakharov, O. O. Kovrizhnykh, E. F. Lelikova, I. V. Pershin, O. Yu. Khachay, “The Yekaterinburg heritage of Arlen Mikhailovich Il'in”, Trudy Inst. Mat. i Mekh. UrO RAN, 23:2 (2017),  42–66  mathnet  elib
2016
5. A. R. Danilin, O. O. Kovrizhnykh, “Asymptotics of the optimal time in a time-optimal control problem with a small parameter”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:1 (2016),  61–70  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 297, suppl. 1 (2017), 62–71  isi  scopus
2015
6. A. R. Danilin, O. O. Kovrizhnykh, “Asymptotics of the optimal time in a time-optimal control problem with a small parameter”, Trudy Inst. Mat. i Mekh. UrO RAN, 21:1 (2015),  71–80  mathnet  mathscinet  elib
2014
7. A. R. Danilin, O. O. Kovrizhnykh, “Asymptotics of the optimal time in a time-optimal problem with two small parameters”, Trudy Inst. Mat. i Mekh. UrO RAN, 20:1 (2014),  92–99  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 288, suppl. 1 (2015), 46–53  isi  scopus
2013
8. A. I. Korotkii, N. A. Artemova, N. A. Vaganova, O. O. Kovrizhnykh, L. I. Rubina, O. N. Ul'yanov, O. V. Ushakova, M. Yu. Filimonov, I. A. Tsepelev, “On the development of analytical and numerical solution methods for problems of continuum mechanics”, Trudy Inst. Mat. i Mekh. UrO RAN, 19:2 (2013),  203–215  mathnet  mathscinet  elib
2012
9. A. R. Danilin, O. O. Kovrizhnykh, “Asymptotic representation of a solution to a singular perturbation linear time-optimal problem”, Trudy Inst. Mat. i Mekh. UrO RAN, 18:2 (2012),  67–79  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 281, suppl. 1 (2013), 22–35  isi  scopus
2011
10. A. R. Danilin, O. O. Kovrizhnykh, “The dependence of the time-optimal control problem for a linear system of the small parameters”, Vestnik Chelyabinsk. Gos. Univ., 2011, 14,  46–60  mathnet
2010
11. A. R. Danilin, O. O. Kovrizhnykh, “Asymptotics of the optimal time in a singular perturbation linear problem”, Trudy Inst. Mat. i Mekh. UrO RAN, 16:1 (2010),  63–75  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 271, suppl. 1 (2010), S53–S65  isi  scopus
2007
12. O. O. Kovrizhnykh, “On an asymptotic solution of a singularly perturbed system with two small parameters”, Trudy Inst. Mat. i Mekh. UrO RAN, 13:2 (2007),  124–134  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 259, suppl. 2 (2007), S178–S189  scopus
2005
13. O. O. Kovrizhnykh, “Asymptotic Expansion of a Solution of a Singularly Perturbed System of Linear Equations”, Differ. Uravn., 41:10 (2005),  1322–1331  mathnet  mathscinet; Differ. Equ., 41:10 (2005), 1392–1402
2003
14. O. O. Kovrizhnykh, “On the construction of an asymptotic solution of a nonlinear degenerate parabolic equation”, Zh. Vychisl. Mat. Mat. Fiz., 43:10 (2003),  1487–1493  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 43:10 (2003), 1430–1436

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019